Living with endometriosis

So yeah, I inadvertently got diagnosed (unofficially) last summer. The extreme pain got too great for me to handle and I was desperate. The fun thing about endometriosis is that you can get it at anytime, at any age apparently. Mine got triggered by having the Mirena IUD for some reason, and then it was a full-on ride to pain town for years. 😦 It does not respond to painkillers, at all. I have burned a hole in my stomach from trying to use ibuprofen with Tylenol to try to function, and it never worked.

On bad days I am vomiting in pain with extreme bloating and discomfort. I have chronic fatigue with terrible back pain with flare-up days and my stomach is in a turmoil with IBS-like symptoms. It’s miserable.

On good days I can function, I am not dizzy and incredibly fatigued, my stomach looks NORMAL and sometimes even *gasp* Good??

Sadly, even with a new medication (Visanne) that I started taking about 5 months ago, I don’t have all good days. It started off terrible- horrible periods that hemorrhaged, awful cramps, bloating, back pain, exhaustion- and then for about 2 blissful months I had nothing! It felt incredible!

And then it immediately relapsed and now I have bad weeks again. 😦 the doctor I am seeing- who is a specialist- said to hang on and it should be getting better, but so far it has NOT gotten better. My bad days aren’t as bad as they were, but they still suck a 100000% worse than those good 2 months I had.

I am starting to wonder if Visanne is enough, or I should start looking at other options, like a surgical intervention. This is a life-altering disease, and causes severe, chronic pain and discomfort. I hate living with it, and it greatly affects my personal quality of life.

One thought on “Living with endometriosis

  1. I have endo too and I’ve been on Visanne for about 3 (?) Months. This blog post makes me feel like I am not alone because the side effects have been downright awful for me too. At first I had none and it was great and then 2 weeks in and bam, I’ve had nausea for 3 months straight. And I’m not talkin’ “oh my tummy is upset” I’m talkin’ “I need to lie on the cold floor right now even though we are in the grocery store because I think I’m gonna puke!!!” Let me know, are you still taking Visanne? Have your side effects gotten any better? I’m right there with you girl. ❤

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s